<  Back to the Polytechnique Montréal portal

On the knapsack closure of 0-1 integer linear programs

Matteo Fischetti and Andrea Lodi

Article (2010)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/18328/
Journal Title: Electronic Notes in Discrete Mathematics (vol. 36)
Publisher: Elsevier
DOI: 10.1016/j.endm.2010.05.101
Official URL: https://doi.org/10.1016/j.endm.2010.05.101
Date Deposited: 18 Apr 2023 15:13
Last Modified: 05 Apr 2024 11:00
Cite in APA 7: Fischetti, M., & Lodi, A. (2010). On the knapsack closure of 0-1 integer linear programs. Electronic Notes in Discrete Mathematics, 36, 799-804. https://doi.org/10.1016/j.endm.2010.05.101



Repository Staff Only

View Item View Item